# SDR ORJA98170

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53124
- System (JASC): 2760 · Drag Control System
- Part: Annunciator
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO SPOILED FLAP EXT ANNUNCIATOR CAME ON DURING TAKEOFF ROLL AT ABOUT 90 KTS.  SYSTEM OPERATIONS CHECK WAS NORMAL PER MM 27-60-00.  NO DEFECTS NOTED AT THIS TIME.  (M)
